MathSciNet Relay Station
MathSciNet bibliographic data
MR526426 (80b:86002) 86A15 (35R30)
Bamberger, A.; Chavent, G.; Lailly, P. About the stability of the inverse problem in $1$-D wave equations—applications to the interpretation of seismic profiles. Appl. Math. Optim. 5 (1979), no. 1, 1–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement